| Model Number |
WA53000A |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the rigid optical laparoscope had its lens came off on the side where the light cable was attached during inspection for use.There were no reports of patient involvement.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
No additional information received from customer.
Additional Manufacturer Narrative
Updated field: d8, d9, h2, h3, h6, h11.This supplemental report is being submitted to provide the results of the final investigation.The device was returned to olympus for inspection, and the reported failure was confirmed.A definitive root cause could not be identified.Based on the results of the investigation, it is likely that the adhesive connection of the light guidepost had come loose, resulting in the light port shank attachment separating from the device.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.